# SDR CALA2012033000217

- Difficulty date: March 30, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 69,202 hours, 14,637 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: L9001A18
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BUSINESS FIRST SEAT EMERGENCY LIGHTS INOP.  FOUND FUSE ON M731 BLOWN.  REPLACED FUSE.  T/S FOUND WIRE SHORTING UNDERNEATH CLOSET BY LAVS.  REPAIRED SHORT (PINCHED WIRE) ALL EMERGENCY LIGHTS NOW OPS CHECK GOOD.  ADDED FOR EWR MX: PINCHED WIRE WAS IN SEAT TRACK AT 4A/B.  SEE WDM 33-51-21,PG. 901. (SEC.1, 8 FIXTURES...L9001 AISLE IND MOD, ROWS 1-4).
